# SDR MTNA20210312001

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR72
- Aircraft serial: 220
- Aircraft time: 32,942 hours, 32,962 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Roller
- Condition: Inoperative
- Location: Emergency Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND EMERGENCY BRAKE DIFFICULT TO ENGAGE AND GRINDING. REMOVED AND REPLACED SPRING LOADED PIN ROLLER ON EMERGENCY BRAKE. OPS CHECKED GOOD.
